# SDR COEA2011021020805

- Difficulty date: February 10, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53871408204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / COE / LEVEL 2 CORROSION:  LOWER AFT BULKHEAD HAS AREAS OF LEVEL 2 CORROSION.  (LOWER 6 O'CLOCK AREA DEEPEST CORROSION AREA NOMINAL .040 INCH).  REMOVED SKIN DOUBLER AND REPLACED WITH OEM DOUBLER.
